# SDR AALA980489

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTING AT OVERWING EXITS WOULD NOT ILLUMINATE.  REPLACED EMERGENCY EXIT FLOOR LIGHTING STRIP AT OVERWING EXITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
